MathSciNet Relay Station
MathSciNet bibliographic data
MR1248679 (95d:11156) 11R42 (11F37 11G40)
Rodríguez Villegas, Fernando Square root formulas for central values of Hecke $L$-series. II. Duke Math. J. 72 (1993), no. 2, 431–440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement